It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Thankyou Kat, I really appreciate your encouragement <3

As of now I'm on my fourth day without taking a benzo and I'm having pretty common physical withdrawal effects: blurry vision, brain fog (and its pretty foggy I tell you), strange aches and sensations.. etc etc.. etc etc... list goes on for probably 100+ other symptoms. The interesting thing is that my body is not telling me that it wants more ativan. It's telling me to run the hell away from it :P I almost feel like ignoring any taper plan whatsoever and simply going cold turkey. This may or may not be the worst idea though.

I counted and I have taken 21 pills in total in the past 6 weeks. So I guess it may.. MAY be possible for me to simply stop taking it and have no bad lasting side effects as a result. Crossing my fingers.





All times are GMT -7. The time now is 11:49 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!